# SDR UHLA2011091300335

- Difficulty date: September 13, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N633RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000054
- Aircraft time: 20,005 hours, 12,387 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FOUL ODOR FROM PACKS AIR SYSTEM BELOW 5000FT ON DESCENT, FA COMPLAINED OF AN IMMEDIATE HIGH CABIN TEMP, UNCONTROLLABLE BY TEMP KNOB.  PERFORMED OPS CHECK OF CABIN TEMP CONTROL, NO DEFECTS NOTED AT THIS TIME.
